# SDR DALA201902221122

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 41,975 hours, 21,651 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO INABILITY TO PRESSURIZE THE CABIN AFTER TAKE-OFF. ECAM WARNING: CAB PR EXCESS CAB ALT . QRH PROCEDURE WAS CARRIED OUT AND PRESSURIZATION WAS NORMAL IN MANUAL MODE.   AFTER REVIEWING THE ECS REPORT 19, ETS REQUESTED BOTH CPC-1 AND CPC-2 BE REPLACED AND RE-LOAD THE NAV DATA BASE ON BOTH FMGC.
